MathSciNet Relay Station
MathSciNet bibliographic data
MR974782 (90a:32030) 32G20
Carlson, James A.; Toledo, Domingo Variations of Hodge structure, Legendre submanifolds, and accessibility. Trans. Amer. Math. Soc. 311 (1989), no. 1, 391–411.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement